Items where Author / Artist / Editor is "Pantea, Casian"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Banaji, Murad and Pantea, Casian (2018) The inheritance of nondegenerate multistationarity in chemical reaction networks. SIAM Journal on Applied Mathematics, 78 (2). pp. 1105-1130. ISSN 0036-1399 (doi:https://doi.org/10.1137/16M1103506)

Banaji, Murad and Pantea, Casian (2016) Some results on injectivity and multistationarity in chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 15 (2). pp. 807-869. ISSN 1536-0040 (doi:https://doi.org/10.1137/15M1034441)

Angeli, David, Banaji, Murad and Pantea, Casian (2013) Combinatorial approaches to Hopf bifurcations in systems of interacting elements. Communications in Mathematical Sciences, 12 (6). pp. 1101-1133. ISSN 1539-6746

This list was generated on Sun Sep 22 04:56:35 2019 BST.